# SDR UIEA2017102602106

- Difficulty date: October 26, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 95,410 hours, 19,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Unsecure
- Location: Inlet Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE A/C BAY LT INLET PACK TEMP SENSOR TS 294 FOUND LOOSE AND ONE SCREW MISSING.  THE SENSOR WAS INSTALLED.
